# SDR SWIA201334064

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 26,302 hours, 24,034 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE.  FLT#2902 PERFORMED PSEU SELF TEST & PASSED.  TESTED ALL GEAR SENSORS WITH THE AIRCRAFT IN A GEAR DOWN & GEAR UP POSITION, ALL SENSORS GOOD.  PERFORMED AN EMERGENCY EXTENSION OF THE LANDING GEAR SYSTEM.  SWUNG THE GEAR WITH FLAPS AT 20, COULD NOT DUPLICATE FAULT.  CHECK THE GAP AT THE GEAR WOW, UPLOCK & NLG DOOR SENSORS ALL GAPS ARE CORRECT.    LANDING GEAR OPERATIONS CHECKED GOOD AT THIS TIME.  NO FAULT FOUND.
